# SDR 98ZZZX2971

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 840001
- Condition: Failed
- Location: Engine T1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE SUFFERED COMPLETE FAILURE OF BOTH N1 AND N2 TURBINES.  PART IS IN THE GE ENGINE SERVICES - DALLAS LAB FOR INVESTIGATION.
